×

zbMATH — the first resource for mathematics

Quotient rings of group rings. (English) Zbl 0381.16004
MSC:
16S34 Group rings
16P50 Localization and associative Noetherian rings
16L60 Quasi-Frobenius rings
20F24 FC-groups and their generalizations
20E07 Subgroup theorems; subgroup growth
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] E. Artin : Galois Theory , Notre Dame Mathematics Lectures, No. 2, Notre Dame, Indiana, 1959. · Zbl 0060.04813 · euclid:ndml/1175197001
[2] K.A. Brown : Artinian quotient rings of group rings . J. Algebra, 49 (1977) 63-80. · Zbl 0371.16003 · doi:10.1016/0021-8693(77)90267-8
[3] E. Formanek : Maximal quotient rings of group rings , Pac. J. Math., 53 (1974), 109-116. · Zbl 0255.16004 · doi:10.2140/pjm.1974.53.109
[4] A. Horn , Twisted group rings and quasi-Frobenius quotient rings , Archiv der Math., 26 (1975), 581-587. · Zbl 0328.20004 · doi:10.1007/BF01229784
[5] I. Kaplansky , Topological representations of algebras II , Trans. Amer. Math. Soc., 68 (1950), 62-75. · Zbl 0035.30301 · doi:10.2307/1990539
[6] J. Lambek , Lectures on Rings and Modules , Ginn-Blaisdell, 1966. · Zbl 0143.26403
[7] D.S. Passman , On the ring of quotients of a group ring , Proc. Amer. Math. Soc., 33 (1972), 221-225. · Zbl 0236.16006 · doi:10.2307/2038034
[8] D.S. Passman , Infinite Group Rings , Marcel Dekker, New York, 1971. · Zbl 0221.20042
[9] M. Smith , Group algebras , J. Algebra, 18 (1971), 477-499. · Zbl 0219.20002 · doi:10.1016/0021-8693(71)90078-0
[10] P.F. Smith , Quotient rings of group rings , J. London Math. Soc., (2) 3 (1971), 645-660. · Zbl 0214.05301 · doi:10.1112/jlms/s2-3.4.645
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.